Alert archive / Tennessee / Freeze Warnings in 2012

Freeze Warning 1, NWS Memphis, TN

April 11, 20125 counties in Tennessee

NWS Memphis, TN issued this freeze warning at Apr 11, 2012, 3:17 PM CDT for 5 counties in Tennessee. It took effect at Apr 12, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 3:17 PM CDT (20:17 UTC)
In effect from
Apr 12, 2012, 1:00 AM CDT
Expired
Apr 12, 2012, 8:35 AM CDT
In force
8 hr
Issued by
NWS Memphis, TN

Counties Carroll County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2101 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS74 KMEG 112017
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
317 PM CDT WED APR 11 2012

...WIDESPREAD FROST EARLY THURSDAY MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI...

...LIGHT FREEZE ALONG THE TENNESSEE RIVER VALLEY EARLY THURSDAY
MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER AND MIDDLE 30S EARLY THURSDAY MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

TNZ004-021-054-055-092-120930-
/O.UPG.KMEG.FR.Y.0001.120412T0900Z-120412T1300Z/
/O.NEW.KMEG.FZ.W.0001.120412T0600Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
317 PM CDT WED APR 11 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...A LIGHT FREEZE IS EXPECTED. LOW
  TEMPERATURES WILL DROP TO BETWEEN 30 AND 32 DEGREES FOR A FEW
  HOURS. WIDESPREAD FROST IS EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE
  DAMAGED OR KILLED BY THE LIGHT FREEZE AND FROST IF PROPER
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002>004-009-TNZ089-120930-
/O.EXB.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-PRENTISS-FAYETTE-
INCLUDING THE CITIES OF...BOONEVILLE...SOMERVILLE
317 PM CDT WED APR 11 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. 

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ002-019-048-050-051-120930-
/O.EXT.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
OBION-DYER-LAUDERDALE-HAYWOOD-CROCKETT-
INCLUDING THE CITIES OF...UNION CITY...DYERSBURG
317 PM CDT WED APR 11 2012

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSZ005-006-TNZ003-020-052-053-090-091-120930-
/O.EXT.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
ALCORN-TISHOMINGO-WEAKLEY-GIBSON-MADISON-CHESTER-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...MARTIN...DRESDEN...
HUMBOLDT...MILAN...JACKSON...BOLIVAR
317 PM CDT WED APR 11 2012

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 33 AND 34 DEGREES. WIDESPREAD FROST IS EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
2 follow-up statements
322 
WWUS74 KMEG 120831
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT THU APR 12 2012

...WIDESPREAD FROST EARLY THIS MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI...

...LIGHT FREEZE ALONG THE TENNESSEE RIVER VALLEY EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER AND MIDDLE 30S EARLY THIS MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

TNZ004-021-054-055-092-121400-
/O.CON.KMEG.FZ.W.0001.000000T0000Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
331 AM CDT THU APR 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...A LIGHT FREEZE IS EXPECTED. LOW 
  TEMPERATURES WILL DROP TO BETWEEN 30 AND 32 DEGREES FOR A FEW 
  HOURS. WIDESPREAD FROST IS EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE LIGHT FREEZE AND FROST IF PROPER 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002>004-009-TNZ002-019-048-050-051-089-121400-
/O.CON.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-PRENTISS-OBION-DYER-LAUDERDALE-HAYWOOD-
CROCKETT-FAYETTE-
INCLUDING THE CITIES OF...BOONEVILLE...UNION CITY...DYERSBURG...
SOMERVILLE
331 AM CDT THU APR 12 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO 
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSZ005-006-TNZ003-020-052-053-090-091-121400-
/O.CON.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
ALCORN-TISHOMINGO-WEAKLEY-GIBSON-MADISON-CHESTER-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...MARTIN...DRESDEN...
HUMBOLDT...MILAN...JACKSON...BOLIVAR
331 AM CDT THU APR 12 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO 
  BETWEEN 33 AND 34 DEGREES. WIDESPREAD FROST IS EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
986 
WWUS74 KMEG 121335
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT THU APR 12 2012


TNZ004-021-054-055-092-121445-
/O.CAN.KMEG.FZ.W.0001.000000T0000Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
835 AM CDT THU APR 12 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA
THIS MORNING. THUS...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

MSZ002>006-009-TNZ002-003-019-020-048-050>053-089>091-121445-
/O.CAN.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-
WEAKLEY-DYER-GIBSON-LAUDERDALE-HAYWOOD-CROCKETT-MADISON-CHESTER-
FAYETTE-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...DYERSBURG...HUMBOLDT...MILAN...
JACKSON...SOMERVILLE...BOLIVAR
835 AM CDT THU APR 12 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE ALREADY WARMED TO AROUND 40 ACROSS THE ADVISORY
AREA THIS MORNING. THUS...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Apr 11, 11:42 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 11, 11:42 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT WED APR 11 2012

.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1002 AM CDT WED APR 11 2012/

UPDATE...

UPDATED ZONES AND GRIDS TO INCREASE CLOUD COVER ACROSS PORTIONS OF
EAST CENTRAL AR AND NORTH MS THROUGH EARLY AFTERNOON. MID LEVEL
CLOUDS WILL STREAM ACROSS THIS AREA THROUGH EARLY AFTERNOON. BY
MID TO LATE AFTERNOON...THE BAND OF CLOUDS WILL SHIFT TO THE
SOUTHWEST WITH SKIES CLEARING. ELSEWHERE SKIES WILL BE SUNNY TO
MOSTLY SUNNY THIS AFTERNOON. HIGH TEMPERATURES WILL MAINLY BE IN
THE 60S AS COOLER AND DRY HIGH PRESSURE BUILDS INTO THE REGION
FROM THE NORTHEAST. NO CHANGES AT THIS TIME TO THE ONGOING FROST
ADVISORY FOR PORTIONS OF WEST TN AND EXTREME NORTHEAST MS FOR
THURSDAY MORNING.

JCL

PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 11 2012/

SKIES ARE CLEAR OVER MUCH OF THE FORECAST AREA EARLY THIS MORNING
WITH TEMPERATURES IN THE MID 40S TO MID 50S. HIGH PRESSURE CENTER
WILL DROP INTO THE UPPER MIDWEST TODAY KEEPING DRY WEATHER AND
SEASONALLY COOL TEMPERATURES OVER THE FORECAST AREA. BY TONIGHT
CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP QUITE
A BIT. MUCH OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI
WILL SEE TEMPERATURES IN THE MID TO UPPER 30S. THIS WILL SET THE
STAGE FOR THE DEVELOPMENT OF FROST OVER THESE AREA SO WILL ISSUE A
FROST ADVISORY FOR EARLY THURSDAY MORNING.

THURSDAY WILL BE ANOTHER SUNNY AND DRY DAY WITH TEMPERATURES A
COUPLE OF DEGREES WARMER THAN TODAY. BY THURSDAY NIGHT...THE
SURFACE HIGH WILL BE EAST OF THE REGION ALLOWING WINDS TO SHIFT TO
THE SOUTH AND BRING MILDER AIR BACK INTO THE REGION. TEMPERATURES
WILL NOT BE COLD ENOUGH THURSDAY NIGHT TO PRODUCE FROST.

BY FRIDAY...A LARGE STORM SYSTEM WILL BEGIN TO MOVE OUT OF THE
WESTERN U.S. AND INTO THE PLAINS STATES. AS IT DOES SOME RAIN MAY
MOVE INTO FAR WESTERN SECTIONS OF THE FORECAST AREA. TEMPERATURES
WILL BE QUITE WARM AS WELL WITH AFTERNOON READINGS ON FRIDAY IN
THE MID TO UPPER 70S. THE STORM SYSTEM WILL MOVE SLOWLY EAST OVER
THE WEEKEND AND INTO THE BEGINNING ON NEXT WEEK. AS A RESULT...
THE CHANCE OF RAIN WILL SLOWLY INCREASE FROM FRIDAY NIGHT THROUGH
TUESDAY. TEMPERATURES WILL REMAIN ON THE WARM SIDE AS WELL THROUGH
THE PERIOD.

&&

.AVIATION...
18Z TAF CYCLE

VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS.
NORTH/NORTHEAST WINDS AROUND 10 KTS WILL DECREASE TO 4 KTS OR LESS
AFTER 12/01Z...AND INCREASE TO EAST WINDS BETWEEN 6-8 KTS AFTER
12/15Z.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  45  69  53 /   0   0   0  10
MKL  64  33  66  46 /   0   0   0  10
JBR  64  40  67  48 /   0   0   0  10
TUP  67  39  69  46 /   0   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FROST ADVISORY FROM 4 AM TO 8 AM CDT THURSDAY FOR ALCORN-
     TISHOMINGO.

TN...FROST ADVISORY FROM 4 AM TO 8 AM CDT THURSDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-OBION-
     WEAKLEY.

&&
Hazardous weather outlook, Apr 11, 10:25 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CDT WED APR 11 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121030-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1025 AM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST WILL BE POSSIBLE OVERNIGHT OVER AREAS EAST OF A
LINE FROM UNION CITY TENNESSEE TO RIPLEY TENNESSEE TO IUKA
MISSISSIPPI. A FEW AREAS NEAR THE TENNESSEE RIVER COULD SEE A
LIGHT FREEZE AS WELL.

IN ADDITION...AN ELEVATED FIRE DANGER WILL EXIST ACROSS THE MID
SOUTH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:30 AM CDTFrost AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 11 more29 hr

Nearby

Freeze Warnings in Tennessee, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.